RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Issue 2  


RESEARCH ARTICLE
Modules whose maximal submodules have $\tau$-supplements
E. Büyükaşik
1
Generalized $\oplus$-supplemented modules
H. Çalişici, E. Türkmen
10
A sequence of factorizable subgroups
V. Dabbaghian
19
2-Galois groups and the Kaplansky radical
R. P. Dario, A. Engler
29
On modules over group rings of soluble groups with commutative ring of scalars
O. Yu. Dashkova
51
Rees algebras, vertex covers and irreducible representations of Rees cones
L. A. Dupont, R. N. Villarreal
64
On separable and $H$-separable polynomials in skew polynomial rings of several variables
Sh. Ikehata
87
Free semigroups in wreath powers of transformation semigroups
A. Oliynyk
96
Steadiness of polynomial rings
J. Žemlička
107
On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices
P. A. Zhiznevsky
118
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020